MathSciNet Relay Station
MathSciNet bibliographic data
MR1284874 11D25
Chen, Jian Hua A new solution of the Diophantine equation $X^2+1=2Y^4$. J. Number Theory 48 (1994), no. 1, 62–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement